# SDR DALA2021081804798

- Difficulty date: August 16, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N833MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29706
- Aircraft time: 81,051 hours, 15,917 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Sleeve
- Condition: Delaminated
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1809 ON L/O FOUND #2 ENGINE THRUST REVERSER TRANSLATING SLEEVE WITH DELAMINATED AREAS OF ACOUSTIC WIRE MESH. C/W ERA 469315-14MA PERMANENT REPAIR. (LP 7908902)
